MathSciNet Relay Station
MathSciNet bibliographic data
MR1837211 (2003f:46080) 46L05 (46L35)
Brenken, Berndt Cuntz-Krieger algebras and endomorphisms of finite direct sums of type ${\rm I}\sb \infty$ factors. Trans. Amer. Math. Soc. 353 (2001), no. 10, 3835–3873.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement